# SDR VO22001F00000

- Difficulty date: December 13, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N110HA
- Make and model: Israel GALAXY
- Aircraft serial: 035
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 66074102005
- Condition: Improper Part
- Location: Cargo Bay
- Part time: 37 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AFT BAGGAGE FIRE WARNING LIGHT WENT OFF AND THE PRESSURIZATION SYSTEM TO THE AIRCRAFT BAGGAGE AREA WAS ISOLATED.  AFTER LANDING THE RIGHT HAND BAGGAGE PANEL WAS REMOVED AND FOUND THAT THE HEATING ELEMENT CANNON PLUG BACKSHELL SCREWS WERE TOO LONG AND HAD WORKED THROUGH THE HEATING ELEMENT CAUSING IT TO SHORT OUT CAUSING A FIRE.  DURING REPLACEMENT OF THE BAGGAGE PANEL, IT WAS NOTED THAT BURNING OF THE FABRIC COVERING, HEATED PANEL AND INSULATION BAG COVERED AN AREA OF APPROXIMATELY 6 X 6.  CIRCUIT PROTECTION DEVICE (CB) DID NOT PROTECT THE CIRCUIT.
